American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3327) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Stephen S. Gelbart. Harmonics on Stiefel manifolds and generalized Hankel transforms. Bull. Amer. Math. Soc. 78 (1972) 451-455. MR 0480872.
Abstract, references, and article information   
View Article: PDF

[2] M. Wayne Wilson. A new discrete analog of the Legendre polynomials. Bull. Amer. Math. Soc. 76 (1970) 345-348. MR 0251275.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1